# SDR RRXA000412

- Difficulty date: May 1, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FWD CARGO FRAME AT STA 120 AND STR 30R AND 27R, DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED AND REPLACED DAMAGED FRAME, TREATED AREA IAW DC8 SRM 51-1-8,  INSTALLED IAW DC8 SRM 53-2-0 FIG 1.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
